# SDR SWIA2022081666258

- Difficulty date: June 16, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 37,367 hours, 28,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH LOWER WEB AT FS 280.00     (C-CHECK RO 8/14/2022)    REMOVED AND INSTALLED NEW RH LOWER WEB AT FS280.00. REF CRJ-700 SRM 53-11-10-201-004-A01. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS.
